# SDR ASAA2016112818869

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 4,945 hours, 1,659 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24900
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 4,966 hours, 1,665 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL ON THE GROUND RIGHT PACK LIGHT ILLUMINATES, IT IS RESETTABLE. ACFT GROUNDED.  IAW TSR818142 VERIFIED NR 2 TCV FAULT ON RIGHT PACK/ZONE TEMP CONTROLLER IAW AMM 21-61-00-700-806-002. REPLACED THE RIGHT TEMPERATURE CONTROL VALVE IAW AMM 21-51-10/401. THE NEW VALVE OPS/LEAK CHECKS GOOD IAW AMM.
